Migraines, pain medication and tinnitus :(

Discussion in 'Support' started by derpytia, May 17, 2014.

tinnitus forum
    1. derpytia

      derpytia Member

      Rescue, California
      Tinnitus Since:
      Cause of Tinnitus:
      Hearing loss / ETD
      Yikes I had an ocular migraine today (I get them rarely but when they happen, ouch!) and thankfully, the worst of it is over. I'm just feeling kinda achy in the head and sluggish. But I didn't take any pain meds because I know most of them are ototoxic. What kind of pain meds do you take and do they affect your T?
    2. Lynnette

      Lynnette Member Benefactor

      Tinnitus Since:
      Aug 2013
      I take motrin or tylonol for my really bad headaches...it doesn't have an effect on my T anymore. It might of in the past but I was also getting on an antidepressant then as well.
    3. Actually opiates seem to be o.k

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.